Dysport Side Effects Report #SELF-6014
Female patient reported the following Dysport side effect(s):Drooping eye (Ptosis), flu-like symptoms, severe anxiety, numbing of arms & legs, general all-over muscle weakness, cheek tingling, tight chest, trouble breathing, loss of appetite
More Dysport Reports
What do You think about Dysport? Join the discussion!blog comments powered by Disqus
You took a Dysport medication and now feel unusual symptoms. It could be be a Dysport side effect. Learn about Dysport side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Dysport. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Dysport is monitored for side effects. Sometimes Dysport side effects can be reduced with the right treatment.